# SDR SWIA200922116

- Difficulty date: July 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 35,920 hours, 49,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6311)  OPERATIONAL CHECK OF DOOR NORMAL.
